# SDR CALA2012123100900

- Difficulty date: December 30, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A570021
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED AT BS 986.5, RBL 32.  INSTALLED NEW WEB IAW SRM 51-40-02 & DWG 147A5700.
